advertisement
Question
Posted by: hi all | 2008/12/01

no orgasm in weeks...

hi all...<br>i used to have an orgasm usually when im on top of hubby...then we turn over and he cums..<br>now it doesnt work either way...i get so upset sometimes...what can i do?<br>i'm on triphasil.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

Please consult a medical doctor to address the side-effects of Triphasil with you, one of its side effects is a decreased sex drive.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: aaaa | 2008/12/02

aaa

Reply to aaaa
Posted by: A | 2008/12/01

hehee, only weeks?!?

Reply to A

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement